Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 37, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 11, 2014, 3:27 PM CDT for McIntosh County, North Dakota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2014, 3:27 PM CDT (20:27 UTC)
- Expired
- Jun 11, 2014, 4:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McIntosh County, ND
The radar
The Aberdeen radar (KABR), 104 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
164
WUUS53 KBIS 112027
SVRBIS
NDC051-112130-
/O.NEW.KBIS.SV.W.0037.140611T2027Z-140611T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
327 PM CDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 430 PM CDT
* AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
WISHEK...OR 35 MILES EAST OF LINTON...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4605 9963 4624 9963 4627 9902 4624 9899
4603 9901
TIME...MOT...LOC 2028Z 271DEG 24KT 4615 9948
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO3 follow-up statements
057
WWUS53 KBIS 112039
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CDT WED JUN 11 2014
NDC051-112130-
/O.CON.KBIS.SV.W.0037.000000T0000Z-140611T2130Z/
MCINTOSH ND-
339 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCINTOSH COUNTY UNTIL 430 PM CDT...
AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
ASHLEY...OR 40 MILES EAST OF LINTON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MCINTOSH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4605 9951 4624 9954 4627 9902 4625 9900
4603 9901
TIME...MOT...LOC 2039Z 271DEG 24KT 4615 9937
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO628
WWUS53 KBIS 112056
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
356 PM CDT WED JUN 11 2014
NDC051-112130-
/O.CON.KBIS.SV.W.0037.000000T0000Z-140611T2130Z/
MCINTOSH ND-
356 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCINTOSH COUNTY UNTIL 430 PM CDT...
AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF ASHLEY...OR 35 MILES WEST OF ELLENDALE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MCINTOSH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4604 9933 4625 9934 4627 9902 4625 9900
4603 9901
TIME...MOT...LOC 2056Z 271DEG 24KT 4615 9921
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO894
WWUS53 KBIS 112111
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT WED JUN 11 2014
NDC051-112130-
/O.CON.KBIS.SV.W.0037.000000T0000Z-140611T2130Z/
MCINTOSH ND-
411 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCINTOSH COUNTY UNTIL 430 PM CDT...
AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF KULM...OR 27 MILES WEST OF ELLENDALE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN MCINTOSH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4603 9915 4626 9921 4627 9902 4625 9900
4603 9901
TIME...MOT...LOC 2111Z 271DEG 24KT 4615 9907
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:27 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 11, 1:27 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 127 PM CDT WED JUN 11 2014 .UPDATE... ISSUED AT 127 PM CDT WED JUN 11 2014 UPDATE TO ADD A MENTION OF SEVERE THUNDERSTORMS TO EMMONS...LOGAN...MCINTOSH...DICKEY AND LAMOURE COUNTIES THIS AFTERNOON. THE LATEST ITERATIONS OF THE HRRR CONTINUE TO SUGGEST ORGANIZED CONVECTION DEVELOPING ACROSS THESE COUNTIES WITH A BUILDING CUMULUS FIELD AND SURFACE DEWPOINTS IN THE LOWER 60S. THESE COUNTIES HAVE HAD THE MOST SUNSHINE AND THE LATEST RADAR TRENDS THROUGH 1830 UTC DEPICT INCREASING SURFACE BASED CONVECTION ACROSS FAR EASTERN SIOUX...EMMONS AND INTO LOGAN COUNTIES. IN ADDITION TO THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS GIVEN SUFFICIENT SHEAR AND INSTABILITY...BACKED NORTHEAST SURFACE WINDS NORTH OF THE SURFACE LOW RAISES THE THREAT LEVEL FOR TORNADOES. WILL CONTINUE TO MONITOR THROUGH THE AFTERNOON. UPDATE ISSUED AT 1024 AM CDT WED JUN 11 2014 RAIN SHOWERS CONTINUE TO SLOWLY INCREASE ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH 15 UTC. EXPECT THIS TREND TO CONTINUE FOLLOWING THE 13-14 UTC RAP/HRRR...WHICH ALSO SUGGEST GREATER PRECIPITATION CHANCES ACROSS THE US HIGHWAY 2 CORRIDOR AND POINTS NORTH. DO EXPECT LIGHTNING STRIKES TO BECOME MORE FREQUENT WITH DIURNAL DESTABILIZATION. WILL HAVE TO MONITOR THE FAR SOUTHERN JAMES RIVER LATE THIS AFTERNOON FOR POSSIBLE SEVERE CONVECTION ALONG THE SURFACE TROUGH AS HIGHLIGHTED BY THE SPC DAY 1 OUTLOOK. UPDATE ISSUED AT 644 AM CDT WED JUN 11 2014 NO MAJOR CHANGES WERE MADE TO THE ONGOING FORECAST. AREAS OF RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS ARE BEGINNING TO ENTER WESTERN NORTH DAKOTA AHEAD OF AN APPROACHING UPPER LEVEL SHORTWAVE. SHOWERS ARE ALSO DEVELOPING OVER THE JAMES RIVER BASIN WHERE A SURFACE COLD FRONT HAS STALLED FOR THE MOMENT. THE HEAVIEST RAIN STILL APPEARS TO DEVELOP OVER SOUTHEASTERN NORTH DAKOTA LATER THIS AFTERNOON. ONLY ADJUSTED THE HOURLY SENSIBLE WEATHER GRIDS BASED ON CURRENT OBS/TRENDS. THE UPDATED PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 337 AM CDT WED JUN 11 2014 CONVECTIVE AND PRECIPITATION TRENDS WILL HIGHLIGHT THE SHORT TERM FORECAST TODAY AND TONIGHT. CURRENTLY...SURFACE LOW PRESSURE WAS OVER NORTHERN MANITOBA WITH A SURFACE FRONT EXTENDING FROM THE LOW SOUTHWARD ACROSS MANITOBA TO NORTHEASTERN NORTH DAKOTA...THEN EXTENDING SOUTHWESTWARD TOWARDS JAMESTOWN/BISMARCK...AND LINKING TO ANOTHER LOW OVER THE BORDER OF NE/WY/CO. MEANWHILE AT UPPER LEVELS...A LARGE UPPER LOW WAS OVER NORTHERN MANITOBA WITH A BROAD TROUGH EXTENDING FROM THE PACIFIC NORTHWEST TO THE GREAT LAKES. A SERIES OF UPPER LEVEL ENERGY IMPULSES/SHORTWAVES MOVING THROUGH THIS TROUGH WAS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS THAT HAD BEEN MOVING EASTWARD ACROSS MONTANA...WYOMING...AND THE DAKOTAS. THE LATEST SHORT TERM MODELS DEPICT CONTINUOUS ENERGY IMPULSES MOVING FROM MONTANA/WYOMING ACROSS THE DAKOTAS TODAY...AND EXITING THE DAKOTAS LATER TONIGHT. THIS IS CONSISTENT WITH THE PAST FEW MODEL RUNS...AND WILL NOT DEVIATE MUCH FROM THE PREVIOUS FORECAST. THUS EXPECTING ADDITIONAL DEVELOPMENT OF SHOWERS WITH EMBEDDED THUNDERSTORMS THIS MORNING...WITH AN INCREASE IN AREAL COVERAGE AND INTENSITY OF THE SHOWERS WITH TIME. CURRENT MESOANALYSIS INDICATES ELEVATED CAPE THIS MORNING IN THE JAMES VALLEY AREA COINCIDENT WITH THE AREA OF SHOWERS/THUNDERSTORMS OVER THE EASTERN PART OF THE STATE. SHOWERS WITH EMBEDDED THUNDERSTORMS OVER MONTANA MOVING EAST CORRESPONDS WELL WITH THE FORECAST CAPE AT 180 AGL. THE FRONTAL BOUNDARY OVER EASTERN/SOUTH CENTRAL NORTH DAKOTA THIS MORNING IS FORECAST TO MOVE SOUTHEASTWARD. BY NOON IT IS FORECAST TO BE NEAR FARGO/WAHPETON AND COMPLETELY SOUTH AND EAST OF THE STATE BY EVENING. ELEVATED CAPE TODAY IS FORECAST TO REACH ONLY 200-800 J/KG WITH LIMITED BULK SHEAR. ANY SEVERE THREAT APPEARS TO BE SOUTH AND EAST OF THE FORECAST AREA. STORM PREDICTION CENTER HAS PUT THE FAR SOUTHEAST PORTION OF NORTH DAKOTA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. STRONG STORMS CANNOT BE RULED OUT...ESPECIALLY IN THE JAMES RIVER VALLEY. THE MAIN AXIS OF THE UPPER LEVEL TROUGH MOVES INTO MINNESOTA BY DAYBREAK THURSDAY. TONIGHT WE SHOULD SEE DECREASING CHANCES OF SHOWERS AND THUNDERSTORMS IN CENTRAL NORTH DAKOTA...WITH CLEARING SKIES FROM WEST TO EAST. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 337 AM CDT WED JUN 11 2014 THURSDAY WILL BE A DRY AND PLEASANT DAY WITH SUNNY SKIES AND HIGHS IN THE UPPER 60S. A FAIRLY ACTIVE WEATHER PATTERN WILL CHARACTERIZE THE REMAINDER OF THE EXTENDED. RETURN FLOW IS PROGGED TO DEVELOP FRIDAY IN RESPONSE TO AN UPPER TROUGH ENTERING INTO THE NORTHERN ROCKIES. THE INCREASING LOW- LEVEL JET SHOULD INCREASE MOISTURE/INSTABILITY TRANSPORT OVER WESTERN NORTH DAKOTA FRIDAY AFTERNOON. THIS WILL LEAD TO THUNDERSTORM CHANCES DEVELOPING OVER WESTERN AND CENTRAL NORTH DAKOTA...WITH HIGHER THUNDERSTORM CHANCES OVER WESTERN NORTH DAKOTA FRIDAY AFTERNOON. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AS THE UPPER TROUGH SLOWLY MEANDERS ACROSS THE NORTHERN PLAINS. BY MONDAY...ANOTHER UPPER TROUGH IS PROGGED TO ENTER THE NORTHERN ROCKIES. THIS WILL LEAD TO CONTINUING THUNDERSTORM CHANCES THROUGH TUESDAY AS THE SECOND UPPER TROUGH APPROACHES THE NORTHERN PLAINS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 127 PM CDT WED JUN 11 2014 WIDESPREAD RAIN SHOWERS AND MVFR CEILINGS HAVE DEVELOPED ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SHOWERS WILL DECREASE AND CEILINGS LIFT FROM WEST TO EAST THROUGH THE EVENING. WITH CLEAR SKIES AND LIGHT WINDS...MVFR/IFR FOG IS POSSIBLE AT KDIK/KISN TONIGHT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...JV LONG TERM...TM AVIATION...AYD
Hazardous weather outlook, Jun 11, 3:15 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 315 PM CDT WED JUN 11 2014 NDZ004-122015- BOTTINEAU- 315 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ003-005-011>013-018>023-025-031>037-040>046-122015- RENVILLE-ROLETTE-WARD-MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS- 315 PM CDT WED JUN 11 2014 /215 PM MDT WED JUN 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ047-048-050-051-122015- LOGAN-LA MOURE-MCINTOSH-DICKEY- 315 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-002-009-010-017-122015- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- 315 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON THROUGH TUESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
In the hours before
Special weather statement, Jun 11, 2:14 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
214 PM CDT WED JUN 11 2014
NDZ050-051-112015-
DICKEY-MCINTOSH-
214 PM CDT WED JUN 11 2014
...STRONG THUNDERSTORMS SOUTHEAST OF ASHLEY IN MCINTOSH COUNTY...
AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 7 MILES SOUTHEAST OF ASHLEY...MOVING
NORTHEAST AT 20 MPH.
PENNY SIZE HAIL...WINDS UP TO 30 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME WESTERN DICKEY AND SOUTHEASTERN
MCINTOSH COUNTIES.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4600 9947 4613 9908 4605 9895 4594 9894
4593 9906 4593 9943
TIME...MOT...LOC 1913Z 247DEG 16KT 4595 9929
SIMOSKOSpecial weather statement, Jun 11, 2:50 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT WED JUN 11 2014
NDZ051-112045-
DICKEY-
250 PM CDT WED JUN 11 2014
...STRONG THUNDERSTORMS WEST OF ELLENDALE IN DICKEY COUNTY...
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ELLENDALE...MOVING NORTHEAST AT
20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ELLENDALE...
FULLERTON...
GUELPH...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4602 9884 4628 9837 4605 9808 4593 9849
4593 9877
TIME...MOT...LOC 1949Z 239DEG 19KT 4599 9866
SIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:14 PM CDT | Special Weather Statement | BIS | McIntosh | 61 min |
| Jun 11, 2:50 PM CDT | Special Weather Statement | BIS | Dickey | 55 min |
| Jun 11, 4:14 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 61 min |
| Jun 11, 4:37 PM CDT | Areal Flood Advisory | BIS | Dickey | 6 hr |
| Jun 11, 4:50 PM CDT | Special Weather Statement | BIS | LaMoure | 55 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.